# SDR 99ZZZX2509

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N392ES
- Make and model: Cessna 172R
- Aircraft serial: 17280132
- System (JASC): 2720 · Rudder Control System
- Part: Spring
- Part number: 03101965
- Condition: Broken
- Location: Rudder
- Part time: 804 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED RUDDER ALWAYS GOES TO RIGHT ON GROUND.  CABLES SLACK.  FOUND LEFT RUDDER RETURN SPRING BROKEN AT ONE END OTHER SIDE ALMOST BENT STRAIGHT.  REPLACED WITH NEW PART AND OPS CHECKED OK.
